Web of Science: 45 cites, Google Scholar: cites
Some remarks on indices of holomorphic vector fields
Brunella, Marco

Data: 1997
Resum: One can associate several residue-type indices to a singular point of a two-dimensional holomorphic vector field. Some of these indices depend also on the choice of a separatrix at the singular point. We establish some relations between them, especially when the singular point is a generalized curve and the separatrix is the maximal one. These local results have global consequences, for example concerning the construction of logarithmic forms defining a given holomorphic foliation.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 41 n. 2 (1997) p. 527-544, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/37913
DOI: 10.5565/PUBLMAT_41297_17

18 p, 156.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-24, darrera modificació el 2022-02-20

   Favorit i Compartir